# SDR CA070320006

- Difficulty date: February 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,102 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Lt Wing Te Dlap
- Part time: 535 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP CABLE FOUND FRAYED AT ALLUMINUM PULLEY IN LT WING GAP AREA.  (TC NR 20070320006)
